# SDR GLBA2001003

- Difficulty date: January 7, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 10,633 hours, 14,610 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23078019
- Part serial: 1703
- Condition: Inoperative
- Location: Nr 2
- Part time: 5,842 hours, 6,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - RIGHT GEN FELL OFF LINE WOULD NOT RESET, R/R STARTER-GEN SYSTEM OPS CHECKED GOOD
